Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Elliptic genera of level $ N$ and Jacobi polynomials


Author: J. Barr von Oehsen
Journal: Proc. Amer. Math. Soc. 122 (1994), 303-312
MSC: Primary 55N22; Secondary 11F11, 33C45, 57R77
MathSciNet review: 1246539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this work, we study Hirzebruch's level N elliptic genera and show that the image of the complex projective spaces under the level 3 genus can be realized very compactly in terms of Jacobi polynomials. To obtain these results we examine a differential equation which the level 3 logarithm satisfies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22, 11F11, 33C45, 57R77

Retrieve articles in all journals with MSC: 55N22, 11F11, 33C45, 57R77


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1246539-8
PII: S 0002-9939(1994)1246539-8
Article copyright: © Copyright 1994 American Mathematical Society